Abstract degenerate multi-term fractional differential equations with Riemann-Liouville derivatives
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 41 (2016), p. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we investigate the following abstract multi-term fractional differential equation:
\[%\begin{equation}abel{R-L}
BD_t^{lpha_{n}} u(t) + um imits_{j=1}^{n-1}A_{j}D_t^{lpha_{j}} u(t)= AD_t^{lpha} u(t)+f(t), \quad t ı (0,au),
\]%\end{equation}
where $n\in {\mathbb N}\setminus \{1\},$ $A,$ $B$ and $A_{1},
\ldots ,A_{n-1}$ are closed linear operators on a complex Banach
space $E,$ $0 \leq \alpha_{1}\cdot \cdot \cdot\alpha_{n},$ $0\leq
\alpha\alpha_{n},$ $0\tau \leq \infty,$ $f(t)$ is an $E$-valued
function, and $D_{t}^{\alpha}$ denotes the Riemann-Liouville
fractional derivative of order $\alpha$ $($see $[$E. Bazhlekova,
Fractional Evolution Equations in Banach Spaces,
Ph.D. Thesis, Eindhoven University of Technology, Eindhoven, $2001])$.
We introduce
and further analyze some new types of degenerate $k$-regularized
$(C_{1},C_{2})$-existence and uniqueness $($propagation$)$ families for the previous equation.
Classification :
47D06, 47D60, 47D62, 47D99
Keywords: abstract multi-term fractional differential equations, degenerate differential equations, fractional calculus, Riemann-Liouville fractional derivatives
Keywords: abstract multi-term fractional differential equations, degenerate differential equations, fractional calculus, Riemann-Liouville fractional derivatives
@article{BASS_2016_41_a0,
author = {Marko Kosti\'c},
title = {Abstract degenerate multi-term fractional differential equations with {Riemann-Liouville} derivatives},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {1 },
year = {2016},
volume = {41},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BASS_2016_41_a0/}
}
TY - JOUR AU - Marko Kostić TI - Abstract degenerate multi-term fractional differential equations with Riemann-Liouville derivatives JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2016 SP - 1 VL - 41 UR - http://geodesic.mathdoc.fr/item/BASS_2016_41_a0/ LA - en ID - BASS_2016_41_a0 ER -
%0 Journal Article %A Marko Kostić %T Abstract degenerate multi-term fractional differential equations with Riemann-Liouville derivatives %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2016 %P 1 %V 41 %U http://geodesic.mathdoc.fr/item/BASS_2016_41_a0/ %G en %F BASS_2016_41_a0
Marko Kostić. Abstract degenerate multi-term fractional differential equations with Riemann-Liouville derivatives. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 41 (2016), p. 1 . http://geodesic.mathdoc.fr/item/BASS_2016_41_a0/